# SDR CALA2017022700497

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 98,734 hours, 15,359 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5468
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE DISPLAYED. AN ELECTRICAL ODOR WAS IN THE COCKPIT. FOUND FAN TO BE FAULTY.  EXHAUST FAN BEARINGS ARE BAD . INTERNAL FAN RUBBING AGAINST FAN CASE.  INSTALLED A NEW EXHAUST FAN IAW AMM 21-58-06, INSTALLED NEW VIBRATION MONITOR AND RESET IAW STEP 7, OPS CHECKED GOOD
